Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1987, Number 8, Pages 27–29 (Mi ivm7789)  

Autocomposition of a hyperquadric and Neĭfelʹd normalization of a manifold of lines

V. V. Kolyan, A. P. Norden


Full text: PDF file (175 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1987, 31:8, 34–37

Bibliographic databases:
UDC: 514.754
MSC: Primary 53B05; Secondary 53A25
Received: 27.06.1986

Citation: V. V. Kolyan, A. P. Norden, “Autocomposition of a hyperquadric and Neĭfelʹd normalization of a manifold of lines”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, no. 8, 27–29; Soviet Math. (Iz. VUZ), 31:8 (1987), 34–37

Citation in format AMSBIB
\Bibitem{KolNor87}
\by V.~V.~Kolyan, A.~P.~Norden
\paper Autocomposition of a~hyperquadric and Neĭfelʹd normalization of a~manifold of lines
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1987
\issue 8
\pages 27--29
\mathnet{http://mi.mathnet.ru/ivm7789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=917610}
\zmath{https://zbmath.org/?q=an:0648.53005}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1987
\vol 31
\issue 8
\pages 34--37


Linking options:
  • http://mi.mathnet.ru/eng/ivm7789
  • http://mi.mathnet.ru/eng/ivm/y1987/i8/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:58
    Full text:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022